# SDR SWAA2023080183950

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 30,470 hours, 14,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ISLE EMERGENCY LIGHTS IN-OP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M2335 LOCATION PER AMM 33-51-06. OPS CHECK GOOD.
